# SDR USAA2015040600002

- Difficulty date: April 5, 2015
- Submitted: April 7, 2015
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 885
- Aircraft time: 45,554 hours, 26,010 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disengaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OPERATIONAL TEST EMER LIGHT SYS PTP DISPLAYS MSG EPSU EXTERIOR LOAD AFT LT AT AFT GALLEY AREA, R2 SLIDE LIGHTS INOPERATIVE.  THE ELEC QUICK DISCONNECT CONNECTOR DISENGAGED ON THE R2 DOOR SLIDE.  CONNECTOR WAS RE-CONNECTED & SECURED.  AN OPERATIONAL CHECK WAS ACCOMPLISHED IAW AMM33-51-00-710-001-A WITH NO FAULTS NOTED.
